Can Effexor XR cause facial twitches?
- 20 Oct 2014 by Bailey67
- 27 Oct 2014
- effexor, effexor xr, mouth
I've been on Effexor XR for about 3 weeks now, and out of nowhere I have this sudden "twitch" it's pretty mild, but yet embarrasing... my mouth suddenly puckers up really quickly... it sounds really funny, and if someone was faking it-I'd probably laugh! My husband and I joke and I tell him I'm blowing kisses (I'd rather laugh about it, than cry!) However I am concerned. Unfort. my Dr. is out of town next week, but I have an appt. the following week. Has anyone had a similar experience??? I have been on Lithium for over 2 yrs.-and I had the really bad hand tremors at first, but I was patient, and they are 90% gone... so I hope this is temporary as well.
Thanks for taking the time to read my post :)
Only a doctor would be answer this I think. Different drugs can give different side effects. I was all right on Effexor, but another anti depressant gave me uncontrollable arm jerks which was awful. Another made me aggressive, and another made me very ill with acute anxiety and the urge to run around all the time.
I hope, like you, this is temporary, but when your doctor comes back, make an appointment and tell him about the twitches.
Let us know how you get on.
With my experience with this drug, I would say it is very possible. Make sure when you can speak with your doctor, you let them know of this new side effect. Good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2011 • 4 answers
Posted 3 Jun 2012 • 4 answers
Posted 3 Jan 2014 • 3 answers
Posted 24 Feb 2014 • 2 answers
Posted 27 Aug 2016 • 2 answers